# SDR DALA2023120409908

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N938DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37291
- Aircraft time: 27,944 hours, 15,266 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3938 -MISC/DE- DUE TO B SYSTEM HYDRAULIC QUANTITY AND PRESSURE LOSS. CORRECTIVE ACTION: MAINTENANCE REPLACED CRACKED LOW LIMIT VALVE IAW B737 AMM 27-51. REPLACED ALL FILTERS, OPS CHECK OK NO LEAKS.
